Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chesterkill1

40Mg to 20Mg? Should I?

Recommended Posts

I'm on my 6 or 7th day and I've started to experience some back pain well on accutane. I still want to do the full session because I hate my acne and don't want scars when I'm older so I was just wondering, should I switch to 20mg instead? Will this cut down on some of the pack pain?

Also if someone else experienced back pain(lower back area) well on Accutane, can you tell me what you did to resolve it, or if it goes away after using Accutane?

Thanks

Share this post


Link to post
Share on other sites

I wouldn't, it could mean you'd end up being on Accutane longer. I think I either stay with 40mg and expect to increase your dose or stop it all together.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×